MathSciNet Relay Station
MathSciNet bibliographic data
MR1646052 58F20 (11M36)
Pollicott, Mark; Sharp, Richard Exponential error terms for growth functions on negatively curved surfaces. Amer. J. Math. 120 (1998), no. 5, 1019–1042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement